Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Robert B. Ash and Melvin F. Gardner
Title: Topics in stochastic processes
Additional book information: Probability and Mathematical Statistics, vol. 27, Academic Press, New York, 1975, viii + 321 pp., $34.50.

References [Enhancements On Off] (What's this?)

  • 1. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 15, 445. MR 58896
  • 2. I. I. Gihman and A. V. Skorohod, Introduction to the theory of random processes, "Nauka", Moscow, 1965; English transl., Saunders, Philadelphia, Pa., 1969. MR 33 #6689; 40 #923. MR 247660
  • 3. P. Lévy, Théorie de l'addition des variables aléatoires, 2nd ed., Gauthier-Villars, Paris, 1954.
  • 4. H. P. McKean, Jr., Stochastic integrals, Probability and Math. Statist., no. 5, Academic Press, New York, 1969. MR 40 #947. MR 247684

Review Information:

Reviewer: S. J. Taylor
Journal: Bull. Amer. Math. Soc. 82 (1976), 817-820
American Mathematical Society